# SDR UIEA2022052200493

- Difficulty date: June 2, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 84,432 hours, 13,881 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Attach Plate
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H WLG W/W STA 1241 R/H CTR OJ PUMP BONDING ATT SURFACE FOUND CORRODED.  CORROSION AREA REMOVED AS PER SRM 51-10-02 AND REPROTECTED AS PER SRM 51-20-01, BLENDED OUT AREA WITHIN SRM 57-10-10-1A-2 ALLOWABLE DAMAGE 2 FIG 101 LIMITS
